Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 7, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 28, 2020, 9:13 AM EDT for 4 counties in Ohio. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2020, 9:13 AM EDT (13:13 UTC)
- Expired
- Mar 28, 2020, 10:00 AM EDT
- In force
- 47 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Crawford County, OH, Hancock County, OH, Seneca County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 150 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 9:35 AM EDT | HAIL 1.75 | Arlington, OH | SEVERAL REPORTS OF DIME TO GOLFBALL SIZE HAIL. |
| Mar 28, 9:47 AM EDT | HAIL 0.75 | 4 E Wharton, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
166
WUUS51 KCLE 281313
SVRCLE
OHC033-063-147-175-281400-
/O.NEW.KCLE.SV.W.0007.200328T1313Z-200328T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
913 AM EDT Sat Mar 28 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southwestern Seneca County in northwestern Ohio...
Wyandot County in northwestern Ohio...
Western Crawford County in north central Ohio...
Southern Hancock County in northwestern Ohio...
* Until 1000 AM EDT.
* At 912 AM EDT, a severe thunderstorm was located near Columbus
Grove, or near Bluffton, moving east at 60 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Findlay, Bucyrus, Upper Sandusky, Bluffton, Forest, Arlington,
Bloomville, Sycamore, Rawson, Vanlue, New Riegel, Carey, Benton,
Nevada, Mount Blanchard, Wharton, Jenera, Mount Cory, Kirby and
Oceola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4098 8388 4111 8299 4075 8291 4076 8350
4081 8350 4082 8351 4082 8388
TIME...MOT...LOC 1312Z 265DEG 61KT 4085 8400
HAIL...1.50IN
WIND...<50MPH
$$
Jaszka4 follow-up statements
942
WWUS51 KCLE 281330
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
930 AM EDT Sat Mar 28 2020
OHC033-063-147-175-281400-
/O.CON.KCLE.SV.W.0007.000000T0000Z-200328T1400Z/
Seneca OH-Wyandot OH-Crawford OH-Hancock OH-
930 AM EDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR SOUTHWESTERN SENECA...WYANDOT...WESTERN CRAWFORD AND SOUTHEASTERN
HANCOCK COUNTIES...
At 929 AM EDT, a severe thunderstorm was located near Arlington, or
11 miles south of Findlay, moving east at 70 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Bucyrus, Upper Sandusky, Forest, Arlington, Bloomville, Sycamore,
Vanlue, Carey, Benton, Nevada, Mount Blanchard, Wharton, Jenera,
Kirby, Oceola and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4082 8376 4098 8377 4109 8298 4075 8291
4076 8350 4081 8350 4082 8351
TIME...MOT...LOC 1329Z 264DEG 68KT 4088 8359
HAIL...1.75IN
WIND...<50MPH
$$
Jaszka614
WWUS51 KCLE 281338
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
938 AM EDT Sat Mar 28 2020
OHC033-063-147-175-281400-
/O.CON.KCLE.SV.W.0007.000000T0000Z-200328T1400Z/
Seneca OH-Wyandot OH-Crawford OH-Hancock OH-
938 AM EDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR SOUTHWESTERN SENECA...WYANDOT...WESTERN CRAWFORD AND SOUTHEASTERN
HANCOCK COUNTIES...
At 937 AM EDT, a severe thunderstorm was located near Forest, or 10
miles west of Upper Sandusky, moving east at 70 mph.
HAZARD...Golf ball size hail. This storm recently produced golf ball
size hail in Arlington.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Bucyrus, Upper Sandusky, Forest, Bloomville, Sycamore, Vanlue, Carey,
Benton, Nevada, Mount Blanchard, Wharton, Kirby and Oceola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4082 8358 4101 8359 4109 8298 4075 8291
4076 8350 4081 8350 4082 8351
TIME...MOT...LOC 1337Z 260DEG 61KT 4088 8347
HAIL...1.75IN
WIND...<50MPH
$$
Jaszka409
WWUS51 KCLE 281352
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
952 AM EDT Sat Mar 28 2020
OHC063-281401-
/O.CAN.KCLE.SV.W.0007.000000T0000Z-200328T1400Z/
Hancock OH-
952 AM EDT Sat Mar 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4081 8330 4105 8332 4109 8298 4080 8292
TIME...MOT...LOC 1351Z 261DEG 57KT 4088 8332
$$
OHC033-147-175-281400-
/O.CON.KCLE.SV.W.0007.000000T0000Z-200328T1400Z/
Seneca OH-Wyandot OH-Crawford OH-
952 AM EDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR SOUTHWESTERN SENECA...NORTHEASTERN WYANDOT AND NORTHWESTERN
CRAWFORD COUNTIES...
At 951 AM EDT, a severe thunderstorm was located near Upper Sandusky,
moving east at 65 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
Locations impacted include...
Bucyrus, Upper Sandusky, Bloomville, Sycamore, New Riegel, Benton,
Nevada and Oceola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4081 8330 4105 8332 4109 8298 4080 8292
TIME...MOT...LOC 1351Z 261DEG 57KT 4088 8332
HAIL...1.00IN
WIND...<50MPH
$$
Jaszka256
WWUS51 KCLE 281356
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
956 AM EDT Sat Mar 28 2020
OHC033-147-175-281406-
/O.EXP.KCLE.SV.W.0007.000000T0000Z-200328T1400Z/
Seneca OH-Wyandot OH-Crawford OH-
956 AM EDT Sat Mar 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SENECA...
NORTHEASTERN WYANDOT AND NORTHWESTERN CRAWFORD COUNTIES WILL EXPIRE
AT 1000 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and heavy rain are still possible with this thunderstorm.
LAT...LON 4081 8330 4105 8332 4109 8298 4080 8292
TIME...MOT...LOC 1356Z 265DEG 61KT 4088 8326
$$
JaszkaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:03 AM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 28, 6:03 AM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
603 AM EDT Sat Mar 28 2020
.SYNOPSIS...
A warm front will lift north across the area today and become
nearly stationary until this evening as a strong low pressure
system moves into the western Great Lakes. A cold front will
push east across the area Sunday morning. The low pressure
system will move northeast toward Quebec Sunday night and allow
a trough to rotate southeast across the area. A ridge of high
pressure will build east across the local area Monday night into
Tuesday and shift east Wednesday. A low pressure system will
move east into the central Great Lakes Thursday and east of the
area by the end of the week.
&&
.NEAR TERM /THROUGH SUNDAY/...
Convection continues to move east across the area ahead of the
warm front. Timing of precipitation appears to be on target so
will not make any major adjustments there. Made some minor
adjustments to temperatures and dewpoints as surge of warmer air
begins to push north toward the area.
Previous Discussion...
A potent upper level low pressure system will move east-
northeast out of the central Plains states to the central Great
Lakes by Sunday. This feature will result in a deep surface low
pressure that will deepen as it moves northeast into the central
Great Lakes region Sunday. A warm front ahead of the low
pressure system will move north across the area today and become
nearly stationary until this evening. The front has been and
will be the focusing mechanism for showers and even some strong
thunderstorms today and tonight. Latest radar showed some
showers and a few embedded thunderstorms moving east across the
area at midnight. However, as the early morning progressed, over
the last few hours, convection began to develop over Indiana
and Illinois an is headed toward our forecast area. The more
impressive air mass is south of the warm front where
temperatures were still in the 60s and lower 70s with dewpoint
temperatures in the lower to middle 60s. This air mass will lift
north into the area by this evening along with some hodographs
indicating fairly good shear across the area. As destabilization
occurs, there is the threat for strong to severe thunderstorms
across the area this evening. LCL heights are expected to be
rather low and with shear profile, can't rule out a tornado
threat as well. Would not be surprised as updates come out for
severe weather threat that local area may be adjusted with an
increased threat for severe thunderstorms. So stay tuned.
Flood watch remains in effect where currently posted as moderate
to heavy rain develops upstream. Streams and creeks will need to
be monitored through the morning hours as the heavier rain
arrives across the area.
Warm front lifts north across the area today and after becoming
stationary will lift north of the area tonight. The front will
aid in warming temperatures across the area today well into the
60s. Temperatures will hover in the 60s for much of the area
tonight for overnight lows and then climb even higher possibly
touching 70 on Sunday in the warm sector. Some of the guidance
is suggesting temperatures slightly higher than currently
forecast but with rain and multi layer clouds, will hold
temperatures down slightly.
Cold front moves east of the area Sunday and this will allow a
surface trough from the low pressure system to rotate into the
local area. Drier air will move in behind the front and this
will reduce the threat for showers and thunderstorms.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
A vertically stacked upper level trough and strong surface low
pressure system will be move across the Great Lakes region into
southern Ontario Sunday night. Blustery conditions will continue
Sunday night with southwesterly to westerly winds between 15 to 25
mph and occasional gusts up to 35 mph. Cloudy skies will remain
with occasional scattered showers late Sunday night into Monday on
the backside of the exiting storm system. As the flow becomes more
northwesterly, colder air aloft at 850 mb will develop instability
with moisture from the Great Lakes causing lake effect clouds and
rain showers on Monday lingering into Monday night. The overall
surface flow weakens by Tuesday with high pressure nosing down from
north of the Great Lakes region. At this time, it looks like the
clouds will hang on through the short term period and beyond into
the long term period. An extended period of clouds, gloomy skies
will be around for much of next week.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The next upper and mid level wave will move across the lower Ohio
Valley Tuesday night into Wednesday. Additional rain showers will
move across the area during the middle of the week. The overall
weather pattern continues to look unsettled with a large upper level
trough develop over the Great Lakes region and Ohio Valley late next
week. A series of disturbances will rotate through the region with
clouds and period of rain showers. Temperatures will remain on the
cool side and slightly below average.
&&
.AVIATION /12Z Saturday THROUGH Wednesday/...
Showers and a few embedded thunderstorms will continue to move
east across the area through this forecast period as a warm
front gradually lifts north across the region. LIFR/IFR cloud
conditions expected as well through the period. Rain threat
will continue through the day today into this evening. There is
the possibility for locally heavy rain in the thunderstorms and
the potential for severe thunderstorms ahead of the warm front.
Wind shear is a possibility after 06z tonight.
.OUTLOOK...Non-VFR conditions possible through Sunday in
intermittent periods of rain and scattered thunderstorms.
&&
.MARINE...
A warm front is slowly moving northward across Ohio today with a
easterly flow increasing over the lake this morning. Easterly winds
will be 15 to 20 knots today on the lake with slightly higher waves
in the open waters. Will continue to monitor for any piling of water
on the western basin due to the longer time period of the easterly
flow for any minor lakeshore flooding today. The warm front will
briefly move across the lake this evening with a gusty southerly to
southwester flow 15 to 20 knots. A strong cold front will move
across the lake Sunday morning with strong gusty southwest winds
increasing 20 to 30 knot over the lake with gusts up to 45 possible.
This will likely be a higher end Small Craft Advisory but if the
winds appear to be any stronger than forecast, we could be
approaching some Gales on the lake Sunday. This will be something to
watch closely. An extended SCA conditions will lake Sunday night
into Monday. Gusty winds become more westerly by Monday morning and
will slowly relax late on Monday 10 to 15 knots. Weak high pressure
moves in by Monday night with a light northerly flow 5 to 10 knots.
But low pressure developing south of the lake Tuesday will develop
gusty northeasterly winds 15 to 20 knots again.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until noon EDT today for OHZ006-008-017>019-
027>030-036-037-047.
PA...None.
MARINE...None.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Lombardy
MARINE...GriffinHazardous weather outlook, Mar 28, 3:27 AM EDT, 5 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 327 AM EDT Sat Mar 28 2020 OHZ003-007-009>014-020>023-031>033-038-089-PAZ001>003-290730- Lucas-Ottawa-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Medina-Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 327 AM EDT Sat Mar 28 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Thunderstorms and heavy rain are expected today and tonight. The primary hazard with these storms is hail, but damaging wind gusts are also possible. An isolated tornado also cannot be ruled out. The rainfall could result in flooding of poor drainage areas and rises on area rivers and streams. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong gusty southwest to westerly winds up to 50 mph will be possible on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. OHZ006-008-017>019-027>030-036-037-047-290730- Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-Richland-Ashland- Marion-Morrow-Knox- 327 AM EDT Sat Mar 28 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms and heavy rain are expected today and tonight. The primary hazard with these storms is hail, but damaging wind gusts are also possible. An isolated tornado also cannot be ruled out. The rainfall could result in flooding of poor drainage areas and rises on area rivers and streams. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong gusty southwest to westerly winds up to 50 mph will be possible on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LEZ061-142>149-162>169-290730- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 327 AM EDT Sat Mar 28 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 28, 9:01 AM EDT, 12 minutes before
Special Weather Statement National Weather Service Cleveland OH 901 AM EDT Sat Mar 28 2020 OHZ017-018-027-281345- Seneca-Wyandot-Hancock- 901 AM EDT Sat Mar 28 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SENECA...NORTHERN WYANDOT AND HANCOCK COUNTIES... At 900 AM EDT, a strong thunderstorm was located over Columbus Grove, or near Ottawa, moving east at 60 mph. Winds in excess of 30 mph and penny size hail are possible with this storm. Locations impacted include... Findlay, Tiffin, Fostoria, Bluffton, Arlington, Sycamore, Arcadia, Rawson, Vanlue, New Riegel, Carey, Mount Blanchard, Benton Ridge, Jenera, Mount Cory and Bascom. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4106 8388 4119 8320 4092 8314 4087 8388 TIME...MOT...LOC 1300Z 259DEG 52KT 4094 8404 Jaszka
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 9:01 AM EDT | Special Weather Statement | CLE | Hancock | 44 min |
| Mar 28, 9:37 AM EDT | Special Weather Statement | CLE | Stark | 23 min |
| Mar 28, 9:42 AM EDT | Severe Thunderstorm Warning | CLE | Stark | 33 min |
| Mar 28, 9:55 AM EDT | Special Weather Statement | CLE | Huron | 35 min |
| Mar 28, 10:22 AM EDT | Special Weather Statement | CLE | Medina | 23 min |
| Mar 28, 10:41 AM EDT | Special Weather Statement | CLE | Medina, Portage, Summit | 34 min |
| Mar 28, 11:05 AM EDT | Special Weather Statement | CLE | Lorain | 25 min |
| Mar 28, 11:08 AM EDT | Special Weather Statement | CLE | Huron, Seneca | 37 min |
| Mar 28, 11:12 AM EDT | Special Weather Statement | CLE | Mahoning | 48 min |
| Mar 28, 11:34 AM EDT | Special Weather Statement | CLE | Huron, Medina | 41 min |
| Mar 28, 11:46 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Huron, Lorain, Medina | 44 min |
| Mar 28, 12:12 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Medina, Portage, Summit | 33 min |
| Mar 28, 12:37 PM EDT | River Flood Warning | CLE | Lorain | 57 hr |
| Mar 28, 12:39 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Mahoning, Medina, Portage, Summit, Trumbull | 36 min |
| Mar 28, 12:51 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit, Trumbull | 24 min |
| Mar 28, 12:56 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 34 min |
| Mar 28, 1:01 PM EDT | Areal Flood Warning | CLE | Medina, Portage, Summit | 6 hr |
| Mar 28, 1:08 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 29 min |
| Mar 28, 1:13 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 21 min |
| Mar 28, 1:17 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Portage, Summit | 43 min |
| Mar 28, 1:43 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 4 hr |
| Mar 28, 1:55 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 23 min |
| Mar 28, 2:00 PM EDT | River Flood Warning | CLE | Trumbull | 55 hr |
| Mar 28, 2:15 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 15 min |
| Mar 28, 3:04 PM EDT | Special Weather Statement | CLE | Mahoning | 26 min |
| Mar 28, 3:25 PM EDT | Special Weather Statement | CLE | Marion | 35 min |
| Mar 28, 3:54 PM EDT | Small Craft Advisory | CLE | 54 hr | |
| Mar 28, 3:55 PM EDT | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 28 hr |
| Mar 28, 4:01 PM EDT | River Flood Warning | CLE | Summit | 40 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.